# SDR SWAA2024071801311

- Difficulty date: June 13, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED BS 294.5 AND RBL 52 AT FWD GALLEY AREA 2024-393040<[01] ON STEPS 6 AND 7; EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 11-MAR-25.;[02] TOOL USED IN STEP 9: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 210138503; DUE DATE: 21-JUL-24;[03] TOOL USED ON STEP 11 RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1859843; CAL DUE DATE: 24-JUL-24;[04] TOOL USED: THERMOCOUPLE P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23/JAN/25;[05] PERFORMED REPAIR LOCATED ON FLOOR BEAM AT BS 294.5 AND RBL 15 TO RBL 60 AT FWD GALLEY IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16; SRM-51-40-02; DWG-141A5502 REV: -;[06] CORRECTED STEP 5  PERFORMED REPAIR LOCATED ON FLOOR BEAM AT BS 294.5 AND RBL 15 TO RBL 60 AT FWD GALLEY IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16; SRM-51-40-02; DWG-141A5502 REV: - SEE INDIVIDUAL SIGN OFFS BELOW;[07] PERFORMED REPAIR LOCATED ON FLOOR BEAM AT BS 294.5 AND RBL 15 TO RBL 60 AT FWD GALLEY IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16; SRM-51-40-02; DWG-141A5502 REV: - SEE INDIVIDUAL SIGN OFFS BELOW. RII.
